Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99130
DC FieldValueLanguage
dc.contributor.authorXiaolong Jiangzh_TW
dc.contributor.authorJung-Miao Kuozh_TW
dc.contributor.authorGeorge Szetozh_TW
dc.date2018-08-18-
dc.date.accessioned2019-10-16T02:33:19Z-
dc.date.available2019-10-16T02:33:19Z-
dc.identifier.urihttp://hdl.handle.net/11455/99130-
dc.description.abstractWe generalize, in the context of partial group action, the Kanzaki commutator theorem for Galois extensions and the structure theorem for Galois algebras given by Szeto and Xue.zh_TW
dc.language.isoen_USzh_TW
dc.relationTaiwanese J. Math., Volume 22, Number 6 (2018), 1367-1382zh_TW
dc.relation.urihttps://projecteuclid.org/euclid.twjm/1524038540zh_TW
dc.subjectGalois extensionzh_TW
dc.subjectpartial Galois extensionzh_TW
dc.titleOn Partial Galois Algebraszh_TW
dc.typeJournal Articlezh_TW
dc.identifier.doi10.11650/tjm/180402zh_TW
dc.awards2018zh_TW
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextno fulltext-
item.languageiso639-1en_US-
item.grantfulltextnone-
Appears in Collections:應用數學系所
Show simple item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.